| Model Number |
100035-09 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
08/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As reported, patient was diagnosed with right breast seroma.The surgeon did not identify any causal relationship between the post-op complication and the galaflex implant used to treat the patient.In an abundance of caution, events for which relatedness cannot be completely ruled out are processed for mdr reporting.Review of manufacturing records shows product was manufactured to specification.This mdr represent ae seroma (device #1).An additional mdr will be submitted to represent ae swelling and drainage (device #2).Not returned-remains implanted.
Event or Problem Description
As reported, patient was implanted with two galaflex devices (device #1 and device #2) on (b)(6) 2019.On (b)(6) 2019 patient was diagnosed with right breast seroma (device #1).On (b)(6) 2019 a small amount tissue aspirated and sent for culture/sensitivity; negative for infection.On (b)(6) 2019 a drain was placed in-office, culture taken of fluid 30-40cc; culture/sensitivity negative.On (b)(6) 2019 drain was removed.As reported, the treating surgeon identified the condition of the seroma as not caused by the use of the galaflex (p4hb) implant used to treat the patient.